# SDR DXTA200501010

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 5,645 hours, 3,527 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374412
- Part serial: 1VPB
- Condition: Inoperative
- Location: Nr 1
- Part time: 2,416 hours, 1,466 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL.  EXPERIENCED AN ADC FAILURE.  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED NR 1 ADC, SYSTEM OPERATIONALLY CHECKS NORMAL IN ACCORDANCE WITH FALCON 2000 MAINTENANCE MANUAL CHAPTER 34-100 AND 34-104.  ALL WORK PERFORMED BY DUNCAN AVIONICS TEB.
